MAUDE Adverse Event Report: MicroVention, Inc. Azur CX Detachable; Device, Vascular, for Promoting Embolization

MicroVention, Inc. Azur CX Detachable; Device, Vascular, for Promoting Embolization
Model Number 45-750617
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported: the coil detached from the wire inside the support catheter.The coil and catheter could not be used anymore.No patient injury.Additional information: the coil was removed by retracting the catheter.Also when "[physician]" wanted to pick up the failed coil, it was not available.Only the catheter.
 
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation, but has not yet been returned despite attempts made.Additional due diligence attempts are ongoing.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.

Brand Name
Azur CX Detachable
Common Device Name
Device, Vascular, for Promoting Embolization
Manufacturer (Section D)
MicroVention, Inc.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
+1(714)247-8000
MDR Report Key50884958
Report Number2032493-2026-08258
Device Sequence Number16138468
Product Code KRD
UDI-Device Identifier00812636021041
UDI-Public00812636021041
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-750617
Device Catalogue Number45-750617
Device Lot Number0000893067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown